The colored Jones polynomials of the figure-eight knot and the volumes of three-manifolds obtained by Dehn surgeries

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

I describe how the colored Jones polynomials of the figure-eight knot determine the volumes of the three-manifolds obtained by Dehn surgeries along it, according to my joint work with Y. Yokota.

Original languageEnglish
Pages (from-to)269-289
Number of pages21
JournalFundamenta Mathematicae
Volume184
Issue number1-3
DOIs
Publication statusPublished - 2004

Keywords

  • Colored Jones polynomial
  • Dehn surgery
  • Figure-eight knot
  • Knot
  • Volume
  • Volume conjecture

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'The colored Jones polynomials of the figure-eight knot and the volumes of three-manifolds obtained by Dehn surgeries'. Together they form a unique fingerprint.

Cite this